Traces dans les catégories monoïdales, dualité et catégories monoïdales fibrées
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 3, pp. 195-288.
@article{CTGDC_1995__36_3_195_0,
     author = {Maltsiniotis, G.},
     title = {Traces dans les cat\'egories mono{\"\i}dales, dualit\'e et cat\'egories mono{\"\i}dales fibr\'ees},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {195--288},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {36},
     number = {3},
     year = {1995},
     zbl = {0831.18002},
     mrnumber = {1352535},
     language = {fr},
     url = {http://www.numdam.org/item/CTGDC_1995__36_3_195_0/}
}
TY  - JOUR
AU  - Maltsiniotis, G.
TI  - Traces dans les catégories monoïdales, dualité et catégories monoïdales fibrées
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1995
DA  - 1995///
SP  - 195
EP  - 288
VL  - 36
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1995__36_3_195_0/
UR  - https://zbmath.org/?q=an%3A0831.18002
UR  - https://www.ams.org/mathscinet-getitem?mr=1352535
LA  - fr
ID  - CTGDC_1995__36_3_195_0
ER  - 
%0 Journal Article
%A Maltsiniotis, G.
%T Traces dans les catégories monoïdales, dualité et catégories monoïdales fibrées
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1995
%P 195-288
%V 36
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%G fr
%F CTGDC_1995__36_3_195_0
Maltsiniotis, G. Traces dans les catégories monoïdales, dualité et catégories monoïdales fibrées. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 3, pp. 195-288. http://www.numdam.org/item/CTGDC_1995__36_3_195_0/

[BHMV1] C. Blanchet, N. Habegger, G. Masbaum, P. Vogel, Three-manifold invariants derived from the Kauffman bracket, Topology 31 (1992), 685-699. | MR | Zbl

[BHMV2] C. Blanchet, N. Habegger, G. Masbaum, P. Vogel, Topological quantum field theories derived from the Kauffman bracket, Preprint, Université de Nantes 93/02 (1993). | MR | Zbl

[Br] A. Bruguières, Théorie tannakienne non commutative, Comm. in Alg. 22 (14) (1994), 5817-5860. | MR | Zbl

[De1] P. Deligne, Catégories tannakiennes, in "The Grothendieck Festschrift", Vol. II. In honor of the 60th birthday of Alexander Grothendieck, Progress in Mathematics 87, Birkhäuser, 1990, pp. 111-195. | MR | Zbl

[De2] P. Deligne, lettre à D. N. Yetter, (1990).

[Dr] V.G. Drinfel'D, Quantum groups, in "Proceedings of the International Congress of Mathematicians", 1986, Berkeley, American Mathematical Society, 1987, pp. 798-820. | MR | Zbl

[FY1] P.J. Freyd, D.N. Yetter, Braided compact closed categories with applications to low dimensional topology, Adv. Math. 77 (1989), 156-182. | MR | Zbl

[FY2] P. Freyd, D.N. Yetter, Coherence theorems via knot theory, J. of Pure and Appl. Alg. 78 (1992), 49-76. | MR | Zbl

[Gi1] J. Giraud, Méthode de la descente, Bull. Soc. Math. France, Memoire 2 (1964). | Numdam | MR | Zbl

[Gi2] J. Giraud, "Cohomologie non abélienne", Springer-Verlag, 1971. | MR | Zbl

[SGA1] A. Grothendieck, "Revêtements étales et groupe fondamental", Séminaire de Géométrie Algébrique du Bois Marie 1960/ 61, Lecture Notes in Mathematics 224, Springer-Verlag, 1971. | MR | Zbl

[Ji1] M. Jimbo, A q-difference analogue of U(g) and the Yang-Baxter equation, Lett. Math. Phys. 10 (1985), 63-69. | MR | Zbl

[Ji2] M. Jimbo, A q-analogue of U(gl(N + 1)), Hecke algebras and the Yang-Baxter equation, Lett. Math. Phys. 11 (1986), 247-252. | MR | Zbl

[Jo] V.F.R. Jones, A polynomial invariant for knots via von Neumann algebras, Bull. Amer. Math. Soc. 12, 1 (1985), 103-111. | MR | Zbl

[JS1] A. Joyal, R. Street, Braided tensor categories, Adv. Math. 102 (1993), 20-78. | MR | Zbl

[JS2] A. Joyal, R. Street, The geometry of tensor calculus, I, Adv. Math. 88 (1991), 55-112. | MR | Zbl

[Ka] C. Kassel, "Quantum Groups", Graduate Texts in Mathematics, vol. 155, Springer-Verlag, 1995. | MR | Zbl

[KT] C. Kassel, V. Turaev, Double construction for monoidal categories, Preprint, Publ. IRMA Strasbourg 507/P-294 (1992). | MR | Zbl

[Lyu] V. Lyubashenko, Ribbon categories as modular categories, Preprint (1993).

[RT1] N. Yu. Reshetikhin, V.G. Turaev, Ribbon graphs and their invariants derived from quantum groups, Commun. Math. Phys. 127 (1990), 1-26. | MR | Zbl

[RT2] N. Yu. Reshetikhin, V.G. Turaev, Invariants of 3-manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991), 547-597. | MR | Zbl

[Sh] M.C. Shum, Tortile tensor categories, J. of Pure and Appl. Alg. 93, 1 (1994), 57-110. | MR | Zbl

[T1] V.G. Turaev, The Yang-Baxter equation and invariants of links, Invent. Math. 92 (1988), 527-553. | MR | Zbl

[T2] V.G. Turaev, Operator invariants of tangles, and R-matrices, Math. USSR Izvestiya 35, 2 (1990), 411-444. | MR | Zbl

[T3] V. Turaev, Quantum invariants of 3-manifolds, Preprint, Publ. IRMA Strasbourg 509/P-295 (1992). | MR

[T4] V. Turaev, Quantum invariants of 3-manifolds II, Preprint, Publ. IRMA Strasbourg 015 (1993). | MR

[T5] V. Turaev, Quantum invariants of links and 3-valent graphs in 3-manifolds, Publ. Math. IHES 77 (1993), 121-171. | Numdam | MR | Zbl

[T6] V.G. Turaev, "Quantum Invariants of Knots and 3-Manifolds ", de Gruyter Studies in Mathematics 18, Walter de Gruyter, 1994. | MR | Zbl

[TV] V.G. Turaev, O.Y. Viro, State sum invariants of 3-manifolds and quantum 6j-symbols, Topology 31 (1992), 865-902. | MR | Zbl

[Wo] S.L. Woronowicz, Compact matrix pseudogroups, Commun. Math. Phys. 111 (1987), 613-665. | MR | Zbl

[Ye] D.N. Yetter, Framed tangles and a theorem of Deligne on braided deformations of Tannakian categories, in "Deformation theory and quantum groups with applications to mathematical physics", Contemporary Mathematics 134, American Mathematical Society, 1992, pp. 325-345. | MR | Zbl